MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1101
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable neurostimulator (ins) contacted the clinic expressing frustration with the need for frequent charging and lack of therapeutic improvement.The patient reported that therapy had not provided sustained benefit despite multiple programming adjustments.At the time of evaluation, the patient was on program p1l2 and reported perceiving stimulation bilaterally.The patient reported that available programs did not provide symptom relief.Due to continued lack of perceived benefit, the patient underwent device explantation.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon.Block g4: additional pma number: p190006.Block h11: investiagation results: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Good faith effort attempts were made to retrieve the device; however, the device was disposed of by the explanting provider.It was confirmed that the device met manufacturing specifications prior to distribution, and there were no manufacturing deviations that could have contributed to the reported event.Review of the instructions for use confirmed that there was relevant content and sufficient guidance related to the circumstances described in this complaint.No updates to the instructions for use are required as a result of this event.A risk review was completed and confirmed that the event type device explanation and inadequate treatment were defined in the product risk documentation.This event type has been accounted for during analysis to support an acceptable risk benefit profile of the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Concomitant product: model number/catalog number: 1201, serial number: (b)(6), batch/lot number: al1u411884, model/catalog description: tined lead kit, unique identifier (udi) #: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon block g4: additional pma number: p190006 block h11: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.It was confirmed that the device met manufacturing specifications prior to distribution, and there were no manufacturing deviations that could have contributed to the reported event.Review of the instructions for use confirmed that there was relevant content and sufficient guidance related to the circumstances described in this complaint.No updates to the instructions for use are required as a result of this event.A risk review was completed and confirmed that the event type therapy delivery/effectiveness problem, inadequate treatment and device explantation were defined in the product risk documentation.This event type has been accounted for during analysis to support an acceptable risk benefit profile of the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Concomitant product: model number/catalog number: 1201 serial number: (b)(6) batch/lot number: al1u411884 model/catalog description: tined lead kit unique identifier (udi) #: (b)(4).

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25319794
Report Number2124215-2026-28681
Device Sequence Number5267583
Product Code EZW
UDI-Device Identifier10810005340066
UDI-Public(01)10810005340066(11)210812(17)240812
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/12/2024
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1H177335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/23/2026
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexFemale